# SDR DHLA201000010

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,374 hours, 32,443 cycles
- Engine: Ge CFM562C
- Engine time: 44,420 hours, 18,856 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE FIRE WARNING. (USING "A" LOOP) PERFORMED EMERGENCY PROCEDURES, FIRED BOTH BOTTLES. WARNING CONTINUED AFTER LANDING, PENDING; ACFT IS GROUNDED.
